Blank Cover Image
所蔵情報QRコード

Mathematical reviews / American Mathematical Society

資料種別:
雑誌
背文字タイトル:
Mathematical Reviews
出版情報:
Providence, R.I. : American Mathematical Society, 1963-
形態:
v. ; 30 cm
巻次年月次:
Vol. 25, no. 1 (Jan. 1963)-v. 58, no. 6 (Dec. 1979) ; Issue 80a (Jan. 1980)-issue 99m (Dec. 1999) ; Issue 2000a (Jan. 2000)-
継続前誌:
Mathematical reviews. A <AA10525640>
Mathematical reviews. B <AA10525651>
ISSN:
00255629
書誌ID:
AA10665898
子書誌情報
Loading
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

American Mathematical Society

National Academy of Sciences-National Research Council

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

Macmillan

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

Moskovskoe matematicheskoe obshchestvo, American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

Institute of Management Sciences, Operations Research Society of America

Institute of Management Sciences

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12